# SDR CALA2023061201815

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 146N8711
- Condition: Gouged
- Location: Fr1640/Dr 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE R4 DOOR, ON FRAME 1640, THERE IS A GOUGE IN THE FRAME. (SEE IMAGES) INTERIM REPAIR ACCOMPLISHED AT FUSELAGE STA 1640 FRAME AND S5R-S6R - ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA 5360-01713 ON OR BEFORE 22-NOV-2024. OF THE LATEST REVISION OF EC/RA 5360-01713 ON OR BEFORE 22-NOV-2024. INTERIM REPAIR ACCOMPLISHED AT FUSELAGE STA 1640 FRAME AND S5R-S6R - ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2
